# SDR ASAA2016050216594

- Difficulty date: May 2, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 797 hours, 238 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ON CONTOL CABIN ILLUMINATED DURING AFTER START.  ACFT GROUNDED. PERFORMED PFTC BITE ON BOTH NR 1 AND NR 2 PFTC IAW FIM 21-62, TASK 801.  NO FAULTS ON EITHER CONTROLLER.  R & R CONTROL CABIN SENSOR FILTER IAW AMM 21-61-06.  NO FAULTS.
